Nausea And Vomiting After Miscarriage, Is It Pregnant Again?

I want to ask, so I have had a miscarriage for a few days but after this miscarriage, my stomach is shaking, nausea and vomiting, why is that? is my pregnancy still positive?

1 Answer:

Hello Mitadiah,


Have you checked your gynecologist and what treatment has been given to you? Are you given medicine or curettage? Miscarriages cause symptoms of bleeding, abdominal pain / cramps, and tissue secretion. Management of miscarriages (if the fetus can not be maintained anymore) is with drugs and curette.


Post-miscarriage, there can be several complaints such as during pregnancy, including nausea, vomiting, and even the testpack can still be positive for some time to come. This is because pregnancy hormones do not disappear directly from the body, but will decrease gradually. The presence of this pregnancy hormone which causes nausea and vomiting.


But in addition to pregnancy hormones that decrease gradually, nausea and vomiting can also be caused by other things such as gastritis, gastric acid disease, infections in digestion, and liver disorders.


For the time being you can do the following tips:

Get enough rest
Eat smaller, but more frequent meals
Avoid foods that are stimulating like spicy, flavorful / pungent, and too sour
Drink plenty of water

But if nausea vomiting is burdensome, or before you have seen a gynecologist at all, you should check with your obstetrician first so that you can be sure of the condition of your uterus again and also the cause of nausea and vomiting that you experience. Further doctors can provide further treatment if needed, for example by antimomiting, or additional treatment to cleanse the uterus from the rest of the tissue.


Hope it helps you,


Thank you

: by

Related Question

Steroid Injections For CTS?

Steroid Injections For CTS?

(10 months ago)

Hello, I am Yosa 32 years old, when I was pregnant 3 years ago I often had numbness and tingling in my right hand, I thought that after giving birth the tingling would disappear it... Read more

Tooth Root Aches After Tooth Dislodged?

Tooth Root Aches After Tooth Dislodged?

(1 year ago)

Hello, a few months ago my teeth came out. But the arrears / roots are still left. And it’s been 2 days the stump is very painful. I’ve checked the doctor, given anti-p... Read more

The Danger Of Overdosing On Medication?

The Danger Of Overdosing On Medication?

(11 months ago)

, I forgot that the doctor recommended this medication once a day .. With a dose. 5mg. In fact I mnm 2x .. Morning and night. Is that dangerous? I hr how... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *